# SDR MALA000444

- Difficulty date: July 25, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Resistor
- Part number: PH25
- Condition: Failed
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL TEST OF RT ENGINE FIRE BOTTLE, HAD NO VOLTAGE AT 10WB-PL-A&B, AND 10WBP2-A&B.  MAINTENANCE FOUND RESISTORS 5WB AND 7WB OPEN.  REPLACED RESISTORS, OPS CHECK GOOD.
